anna76
  • 3 replies
  • 379 views
  • 3 followings
anna76, July 12,  2019  8:16pm EST

Allergies with BP meds???

Hi again.

So, for two weeks I have been having nasal allergies.  It's worse now even with allergy meds. I can take.

Nights I wake up with itchy nose, running, blocked...just bad.  I do not have a cold.

This sticks with me daily as well now.  I do live in Florida, have been prone to allergies, but nothing that I can't get rid of quick.

I started to think maybe my HBP meds?  I started them in January. I am on Losartan and Lorpressor.  (sp) 

I don't know, I called my Doctors office they said do not stop the meds. See you Monday.  Really!?!?

Nothing new is in my life to cause allergies, except ragweed, and that has since gone way down.  

Has anyone had nasal allergies to BP meds.  I can't stop them, I am to darn scared to do so.  

But I also worry about allergic reactions. I am cleaning my sinuses, taking Benadryl (half)  and have a clean home.

I am at a loss and getting very depressed over this.  I am losing sleep, and my body seems to be over it.

Thanks.

3 Replies
  • AHAASAKatie
    AHAASAKatie, July 15,  2019  1:34pm EST

    Check with your pharmacist. They know so much about drug interactions and may be able to help you. Best Katie

  • anna76
    anna76, July 15,  2019  4:21pm EST

    Hi Katie,

    Yes I have asked my Pharmacist.  She said it's possible, with any drug anything is possible.

    I am very angry with my Primary Care however, and have not gone today to see him.  Zyrtec helps, but I can't live on it.

    Thanks. ;)

  • Kevon
    Kevon, July 19,  2019  5:19pm EST

    Yes  I had the same problem 

dark overlay when lightbox active
dark overlay when lightbox active
dark overlay when lightbox active
dark overlay when lightbox active